Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

KT-invexity in optimal control problems

Full text
de Oliveira, Valeriano Antunes [1] ; Silva, Geraldo Nunes [2] ; Antonio Rojas-Medar, Marko [3]
Total Authors: 3
[1] Univ Fed Uberlandia, Fac Ciencias Integradas Pontal, BR-38302000 Ituiutaba, MG - Brazil
[2] Univ Estadual Paulista UNESP, Depto Ciencias Computacao & Estatist, BR-15054000 Sao Jose Do Rio Preto, SP - Brazil
[3] Univ Bio Bio, Fac Ciencias, Dept Ciencias Basicas, Chillan - Chile
Total Affiliations: 3
Document type: Journal article
Source: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS; v. 71, n. 10, p. 4790-4797, NOV 15 2009.
Web of Science Citations: 10

We extend the notion of KT-invexity from mathematical programming to the classical optimal control problem and show that this generalized invexity property is not only a sufficient condition of optimality for KT-processes (processes that obey KT-conditions below) but also a necessary condition. (C) 2009 Elsevier Ltd. All rights reserved. (AU)

FAPESP's process: 06/04315-2 - Multi-objective optimal control
Grantee:Valeriano Antunes de Oliveira
Support Opportunities: Scholarships in Brazil - Post-Doctoral